Gin - 18074
By Gin - 18074 Latest Reply 2009-09-21 08:34:01 -0500
Started 2008-11-11 03:17:29 -0600

Has anyone taking Junuvia suffered any side effects. I just started it. On top of my other meds. I've been getting bad headaches, upset stomach, really sleepy.

6 replies

gretchensun 2009-09-21 08:34:01 -0500 Report

I had horrible constipation, that i know for sure was caused by this medication, I fixed the problem w/flax seeds & pysillium. It has lowered my #s but still a long way to go..

Lanore 2008-11-12 09:29:51 -0600 Report

Hi I have taken Januvia for about six months now, but have really not had any problem with it. I do feel tried a lot so that could be from this, but I am not sure. If the problems don't go away call your Dr. Take care. Lanore :-)

Meridian - 26751
Meridian - 26751 2008-11-28 03:45:26 -0600 Report

I have been taking Januvia since the second week of my diagnosis. It is responsible for reducing my glucose readings by 40 to 50 points. I have experienced a bit of mental slowness since beginning treatment for my diabetes, but I cannot blame it on any one medication. Any time you have an adverse reaction to any medication you should immediately stop taking it and contact your doctor.

Avera 2008-11-11 20:32:27 -0600 Report

Yes, I started to take it and had the same symptoms. Mine did not go away, so I did NOT continue with it.

kdroberts 2008-11-11 06:36:55 -0600 Report

It's possible those are related. It suppresses a part of your immune system and they don't really understand all that happens when that particular part is blocked.

Next Discussion: Type 1 Diabetics »